Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 174 - 178

Wigner Quantization on the Circle and R+

Authors
G. Chadzitaskos, J. Tolar
Corresponding Author
G. Chadzitaskos
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.23How to use a DOI?
Abstract
We construct a deformation quantization for two cases of configuration spaces: the multiplicative group of positive real numbers R+ and the circle S1 . In these cases we define the momenta using the Fourier transform. Using the identification of symbols of quantum observables -- real functions on the phase space -- with classical observables, we introduce a non­commutative ­product between a pair of them.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
174 - 178
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.23How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - G. Chadzitaskos
AU  - J. Tolar
PY  - 2004
DA  - 2004/10
TI  - Wigner Quantization on the Circle and R+
JO  - Journal of Nonlinear Mathematical Physics
SP  - 174
EP  - 178
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.23
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.23
ID  - Chadzitaskos2004
ER  -